# SDR ASAA2019032228746

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 28,377 hours, 8,241 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN RIGHT AFTER LANDING BOTH CAPT AND F/O SIDE GOT A VTK FLAG AND FMC BLANKED FOR ABOUT 10 SECONDS. GROUNDED - YES. LEFT AND RIGHT FMC'S LOGGED PGM FAULT, NO HISTORY PERFORMED FIM 34-61 TASK 836 AND REF FIM 34-61 TASK 837. SYSTEM OPS NORMAL.
